Journal of Noncommutative Geometry


Previous issue  | Next issue  | Most recent Issue | All Issues | JNCG summary
Volume 2, Issue 3, 2008
Metadata
 

Properly infinite C(X)-algebras and K1-injectivity
Étienne Blanchard, Randi Rohde and Mikael Rørdam
pp. 263–282
Abstract | Full-Text PDF (198 KB) | Metadata

Moduli space actions on the Hochschild co-chains of a Frobenius algebra II: correlators
Ralph M. Kaufmann
pp. 283–332
Abstract | Full-Text PDF (412 KB) | Metadata

The universal Hopf-cyclic theory
Atabey Kaygun
pp. 333–351
Abstract | Full-Text PDF (178 KB) | Metadata

Cohomology of Yang–Mills algebras
Michael Movshev
pp. 353–404
Abstract | Full-Text PDF (432 KB) | Metadata